# SDR ABXA020112

- Difficulty date: June 17, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- Aircraft time: 73,879 hours, 25,892 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Track
- Condition: Corroded
- Location: Sta. 1440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STATION 1440 TO 1540, RIGHT BUTT LINE 60, CORROSION UNDER FLOOR BOARD CLIP NUTS. FABRICATED 8 EACH SPLICES AND REPAIR TRACK, INSTALLED AND REPAIRED AREA IAW DC-8 SRM 51-3-0, 53-2-0, 53-2-3, AND 51-1-8.
